Über Systeme reeller algebraischer Gleichungen

Felix Behrend

Compositio Mathematica (1940)

  • Volume: 7, page 1-19
  • ISSN: 0010-437X

How to cite


Behrend, Felix. "Über Systeme reeller algebraischer Gleichungen." Compositio Mathematica 7 (1940): 1-19. <http://eudml.org/doc/88737>.

author = {Behrend, Felix},
journal = {Compositio Mathematica},
keywords = {Abstract theory of rings, fields, etc.},
language = {ger},
pages = {1-19},
publisher = {Johnson Reprint Corporation},
title = {Über Systeme reeller algebraischer Gleichungen},
url = {http://eudml.org/doc/88737},
volume = {7},
year = {1940},

AU - Behrend, Felix
TI - Über Systeme reeller algebraischer Gleichungen
JO - Compositio Mathematica
PY - 1940
PB - Johnson Reprint Corporation
VL - 7
SP - 1
EP - 19
LA - ger
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/88737
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.